# SDR C77A20140313008

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Rt Pylon
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PANEL 429ML HAS THREE EACH ELONGATED FASTENER HOLES.  REAMED FASTENER HOLES BACK TO ROUND & INSTALL NAS 1169C REPAIR WASHER IAW SRM 51-40-02 ON WORK ORDER 736922-448 IAW ETD 2014-170-019606 & COMPASS EA E175-54-164.1 REV IR WORK ORDER 1412994.
